# SDR AWXA960429

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 69B475142
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2020 - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CABIN SECTION OF EMERGENCY LGIHTS INOP AND BATTERY PACK AT L-2 DOOR NOT CHARGING.  REMOVED AND REPLACED BATTERY PACK IN AFT SECTION.  OPS GOOD.  REMOVED AND REPLACED CHARGER AT L-2 DOOR.  OPS GOOD.  (M)
